# SDR SAJFCAL2010002

- Difficulty date: November 25, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N168CL
- Make and model: Boeing 747409
- Aircraft serial: 29906
- Aircraft time: 53,585 hours, 9,306 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Arced
- Location: Galley Light
- Component: Light
- Component part number: BD10007001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN LOG RECORD, THE FIRST CLASS GALLEY 1 WORK LT INOP.  REMOVED GALLEY 1 WORK LT FOUND LIGHT ASSY LAMP HOLDERS ARCED.  INSPECT GALLEY 1 CEILING CONDITION CHECK NORMAL, THERE IS NO WATER LEAK CONDITION FOUND.   AFTER REPLACED GALLEY 1 LIGHT ASSY, THE SYS WAS CHECKED NORMAL.
